# SDR SWAA2022112172556

- Difficulty date: November 15, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 66,576 hours, 34,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Condition: Loose
- Location: Fwd Megaphone
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE RESTRAINT LOOSE / [01] R/R?D FWD GALLEY MEGAPHONE BRACKET PER S.I.P
